Cardiff Teaching - previous

Here's an example of some slides uploaded.

This was an interesting case of a patient with suspected GCA that was given oral steroids on day 1 but still developed a new AION on day 3 despite oral steroids. We then started IVMP and this made the AION worse!

Did the steroids ironically cause a hypercoaguable state - as has been reported before? or is this the natural history of the GCA and should we have just given IVMP from day 1 ?


How to Upload

To upload something, all you have to do is email it!

ask for your email to be added to the site - ask Amy (a-l.s@gmx.com) or Damien (cm.yeo@doctors.org.uk)

If you're a trainee, you should already be on the list.

If you're a consultant, just let us know all your preferred emails and you can start uploading too. Alternatively, leave your email address in the comments below.


then just send an email to post@wots.posthaven.com (or post.wots@wots.posthaven.com if you are emailing from a wales.nhs.uk account) with the Title and associated hashtags, body of content, and any images or documents(as you would normally send an email)

for example
title : Teaching Friday 29th Jan #medicalretina #macula #ffa
body: This is Amy's teaching on juxtafoveal telengectasia
attachment: (attach the powerpoint) (or image) (or video)

or

title: What is this sign called? #cornea #teaching
body: Gradual bilateral visual loss in a 30 year old man
attachment: (attach the image)

or

title: would you have done anything differently? #cataract #video #surgery #pcr
body: Dear all, here's a video of me doing phaco. Just at the end of the IA, I notice the AC deepening and this ended up with a PCR and vitreous loss. Is there anything you would have done differently? - LAA
attachment: (attach the video)


There is a lot more editing that you can do but you will need to make an account with www.posthaven.com to be able to access the web interface. Alternatively, just email us and tell us if you want to publish/modify/delete a post.